Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 10, Pages 1571–1579 (Mi zvmmf10095)  

This article is cited in 5 scientific papers (total in 5 papers)

Inverse problem for a quasilinear system of partial differential equations with a nonlocal boundary condition

A. M. Denisov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119991, Russia

Abstract: An initial boundary-value problem for a quasilinear system of partial differential equations with a nonlocal boundary condition involving a delayed argument is considered. The existence of a unique solution to this problem is proved by reducing it to a system of nonlinear integral-functional equations. The inverse problem of finding a solution-dependent coefficient of the system from additional information on a solution component specified at a fixed point of space as a function of time is formulated. The uniqueness of the solution of the inverse problem is proved. The proof is based on the derivation and analysis of an integral-functional equation for the difference between two solutions of the inverse problem.

Key words: quasilinear system of partial differential equations, nonlocal boundary condition, delayed argument, inverse problem, uniqueness of solution.

DOI: https://doi.org/10.7868/S004446691410007X

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:10, 1513–1521

Bibliographic databases:

UDC: 519.63
Received: 13.03.2014

Citation: A. M. Denisov, “Inverse problem for a quasilinear system of partial differential equations with a nonlocal boundary condition”, Zh. Vychisl. Mat. Mat. Fiz., 54:10 (2014), 1571–1579; Comput. Math. Math. Phys., 54:10 (2014), 1513–1521

Citation in format AMSBIB
\Bibitem{Den14}
\by A.~M.~Denisov
\paper Inverse problem for a quasilinear system of partial differential equations with a nonlocal boundary condition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 10
\pages 1571--1579
\mathnet{http://mi.mathnet.ru/zvmmf10095}
\crossref{https://doi.org/10.7868/S004446691410007X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3277810}
\elib{https://elibrary.ru/item.asp?id=21957011}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 10
\pages 1513--1521
\crossref{https://doi.org/10.1134/S0965542514100066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344149600004}
\elib{https://elibrary.ru/item.asp?id=24002199}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910017530}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10095
  • http://mi.mathnet.ru/eng/zvmmf/v54/i10/p1571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya Fredgolma chetvertogo poryadka s vyrozhdennym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 736–749  mathnet  crossref  zmath  elib
    2. A. M. Denisov, “Inverse problem for a quasilinear system of partial differential equations with a nonlocal boundary condition containing a retarded argument”, Differ. Equ., 51:9 (2015), 1126–1136  crossref  mathscinet  zmath  isi  elib  scopus
    3. T. K. Yuldashev, “Obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma tretego poryadka s vyrozhdennym yadrom”, Vladikavk. matem. zhurn., 18:2 (2016), 76–85  mathnet
    4. Ya. Chen, K. Li, Zh. Chen, J. Wang, “Restricted gene expression programming: a new approach for parameter identification inverse problems of partial differential equation”, Soft Comput., 21:10, SI (2017), 2651–2663  crossref  isi  scopus
    5. K. R. Aida-zade, Y. R. Ashrafova, “Numerical leak detection in a pipeline network of complex structure with unsteady flow”, Comput. Math. Math. Phys., 57:12 (2017), 1919–1934  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:231
    Full text:66
    References:39
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021